# SDR ASAA2014111609681

- Difficulty date: November 16, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 15,106 hours, 4,549 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OVERHEAT LIGHT ON RIGHT SIDE LIGHT ILLUMINATED IN FLIGHT ON DESCENT, WOULD NOT RESET. ACFT GROUNDED.  PERFORMED BITE CHECK OF WINDOW HEAT CONTROLLER IAW FIM TASK 30-41 TASK 801. RESET FAULTS, SYSTEM OPS NORMAL. NO HISTORY PAST 30 DAYS.
